# SDR QMLA2024110420142

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N237SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8005
- Aircraft time: 7,576 hours, 15,789 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,759 hours, 8,007 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT PRESENTED IN FLIGHT FL1 FAIL OVERLIMIT DETECTED, FAILURE DETECTED MSG, THIS OCCURRED ON THE WAY TO PICK UP PATIENT FROM NEARBY HOSPITAL AND PILOT RETURNED TO BASE AND MADE WRITEUP IN LOGBOOK. THIS MALFUNCTION WAS IDENIFIED ON THE LEG WITH NO PATIENT ON BOARD. THIS REPORTED MALFUNCTION WAS IDENTIFIED ENROUTE BUT SECTION 2D OF THIS FORM DOES NOT PROVIDE THIS OPTION, SO DESCENT WAS SELECTED. AIRCRAFT HAD COMPRESSOR WASH PERFORMED EARLIER IN THE DAY AND IT IS PROBABLE THAT MOISTURE ON THE ENGINE DECK INTRUDED CONNECTOR PLUG, RESULTING IN ISSUE. CLEANING OF CANNON PLUGS WITH SHOP AIR AND ELECTRICAL CONTACT CLEANER WAS THE REMEDY WITH FAULT CLEARING AND NO PERSISTING ISSUES FOR MAINT TEST FLIGHT OF 19 MIN. ALL 31 PAGES WERE VERIFIED AND NO EXCEEDANCE VALUES WERE RECORDED.
